In early April, I had an injection in my buttock of a muscle relaxer that I had an allergic reaction to. Ever since then, my right leg (the same leg as the injection) has been tingly/numb, especially from the knee down. There is also pain down the back of my leg. My doctor suspects that there's been some damage to the sciatic nerve, but my EMG test looks normal. The foot drop didn't happen initially, it's only started a few days ago. Is this just from the sciatic nerve/neuropathy? Or from some gradual weakness? I've been told my nerves should heal, but how long will that take? I'm meeting with a neurosurgeon later this week to hopefully get some advice and answers/
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.